Solvin Plus Expectorant Syrup 120ml.

KSh255.00

SOLVIN

Buy on MYDAWA

Category:

Solvin Plus Syrup contains bromhexine hydrochloride 4mg and Pseudoephedrine hydrochloride 30mg.Solvin Plus is indicated in those respiratory conditions where tenacious mucous plugs and congestion complicate the problem e.g:Asthma Pharyngitis Bronchitis Tonsillitis Bronchitis Sinusitis Common Cold Whooping Cough and Laryngitis.It works by relieving nasal congestion and reducing the viscosity of sputum.

Reviews

There are no reviews yet.

Be the first to review “Solvin Plus Expectorant Syrup 120ml.”

Your email address will not be published. Required fields are marked *

Shopping Cart